# SDR AALA202101039007

- Difficulty date: January 2, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N977UY
- Make and model: Airbus A321-231
- Aircraft serial: 5409
- Aircraft time: 26,158 hours, 10,401 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY WHITE LIGHT AT 20C INOPERATIVE.  FOUND CONNECTOR OFF AT SIDEWALL, RECONNECTED OPERATIONS CHECKS NORMAL, PER AMM 33-51-00.
